Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Major fatigue problems, taking Ritalin for speech after brain injury. Will PS solve fatigue issue ?

Hello, I have a tramatic brain injury that happened in, October, 1995. My question is I ve been having major fatigue problems, but I take Ritalin for my speech and also my tiredness, but my question is, My fatigue has been almost unbarrable and getting worse latley. I take, 4, 20mg pills a day. I did some research on, phosphatidylserine, or PS, and have have some on order, do you think thats going to help?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is unfortunate that your fatigue problems have not improved despite taking Ritalin.

Phosphatidylserine (PS) has been researched and has been found to be effective in reducing fatigue symptoms, in people with post exercise fatigue. So, extrapolating the data to you, it is possible that it could help you too.

Caffeine (commonly found in coffee) taken along with PS could also help you.

Please keep me informed about your progress.
I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor